# SDR 97ZZZX106

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D217A
- System (JASC): 7250 · Turbine Section
- Part: Lpt Shaft
- Part number: 783319
- Condition: Distorted
- Location: N1 Turbine
- Part time: 20,159 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FROM SERVICE DUE TO VIBRATION.  DISASSEMBLY OF THE ENGINE REVEALED THAT AN OIL FIRE HAD OCCURRED IN THE N2 COMPRESSOR CENTER TUBE CAUSING THE LPT SHAFT TO DISTORT AND RUB WHICH RESULTED IN ENGINE VIBRATION.  THE FAILURE IS STILL UNDER INVESTIGATION.
